Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
I understand your concern.
Well as you describe,extreme fatigue is listed side effect of Clexane however not so common.
So you should discuss it with your doctor and undergo blood work like CBC,ESR,blood sugar,lipid panel,thyroid function test for further evaluation.
Apart from this,some patients feel exhausted after DVT and recover gradually over the time.
Other possible causes of fatigue may include menopause, thyroid problem, vitamin b12 or b6 deficiencies,Infection,degenerative arthritic changes in bones and joints,Anemia,electrolyte imbalance.
You shouldn't ignore your symptoms and see your doctor again for a clinical examination.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
It's my privilege to help you if you have any further query regarding your this health issue.
May I help you further?
Waiting for your response.
Thanks for the follow-up.
You should start a multi-vitamin supplement.
Also keep yourself hydrated with plenty of fluids.
Take short breaks of rest while doing work.
You should monitor your blood pressure also.
Eat small meals throughout the day to maintain your energy.
Hope this helps.Use reply to let me know if you have further queries.Please provide a positive rating by clicking on 5 stars and avoid poor/bad rating.Bonus is highly appreciated.We are here to help you until you satisfy.Waiting for your response.Thanks.